# SDR P5CA9800497

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B T/E MIDFLAP LEADING EDGE DELAMINATED.  REPAIRED DELAMINATED AREA BY CUTTING OUT DAMAGE, POTTING CORE AND APPLYING FIBERGLASS OVERLAYS IAW SRM 51-40-09.
